# SDR CA050726001

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 38,256 hours
- Engine: Ge CF680C2*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Mlg Wheel
- Component: Wheel Assy
- Component part number: C20211170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRANSIT CHECK INSPECTION, FOUND NR 2 MAIN WHEEL WITH 2 EA BROKEN TIE BOLTS.  THE MAIN WHEEL ASSEMBLY WAS REPLACED.  DURING REPLACEMENT OF THE WHEEL ASSEMBLY, FOUND THE BRAKE DAMAGE BY THE BROKEN TIEBOLTS.  THE BRAKE ASSEMBLY WAS ALSO REPLACED.
